# SDR ABXA20161007161

- Difficulty date: October 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 88,120 hours, 40,654 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 114T2300189
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE BS 698 FORWARD LOWER PANEL ATTACH NUT PLATE STRIP CORRODED.  NOSE BEAM AT NUT PLATE LOCATIONS WAS FOUND CORRODED BEYOND ALLOWABLE DAMAGE LIMITS.  REMOVED NOSE BEAM WEB AND FABRICATED REPLACEMENT NOSE BEAM WEB FROM 7075T-6 .050 PO# 008909 IN ACCORDANCE WITH BOEING DRAWING 114T2300 AND 767 SRM 51-30-01. INSTALLED REPLACEMENT -189 NOSE BEAM IN ACCORDANCE WITH 767 SRM 51-40-02 PAR 4,7,9. SDR INFO: CORRODED, LEVEL: 2, PART NUMBER: 114T2300-189, PART NAME: NOSE BEAM WEB, LOC: LES 698 TO LES 708. AIRCRAFT WAS GROUNDED.
